# SDR UALA2012060803118

- Difficulty date: June 5, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 46,599 hours, 18,749 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Fastener
- Condition: Loose
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

VIBRATION AND NOISE ENCOUNTERED IN FLIGHT.  SECURED FASTENER AT OTBD EDGE-PANEL 344 DB.  CONDUCTED FIM PER AMM.  FOUND TO BE WITHIN LIMITS IAW AMM.
